Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Delay-dependent exponential stability of neutral stochastic delay systems

Huang, L. and Mao, X. (2009) Delay-dependent exponential stability of neutral stochastic delay systems. IEEE Transactions on Automatic Control, 54 (1). pp. 147-152. ISSN 0018-9286

[img]
Preview
PDF (173_IEEE_TAC_Maoredact.pdf)
Download (158Kb) | Preview

    Abstract

    This paper studies stability of neutral stochastic delay systems by linear matrix inequality (LMI) approach. Delay dependent criterion for exponential stability is presented and numerical examples are conducted to verify the effectiveness of the proposed method.

    Item type: Article
    ID code: 13965
    Keywords: stochastic, systems, neutral, time, delay, exponential, stability, LMIs, Mathematics, Control and Systems Engineering, Computer Science Applications, Electrical and Electronic Engineering
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 06 Jan 2010 18:52
      Last modified: 05 Sep 2014 23:27
      URI: http://strathprints.strath.ac.uk/id/eprint/13965

      Actions (login required)

      View Item

      Fulltext Downloads: